# SDR SWAA2019022630010

- Difficulty date: January 12, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A33131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR FUSELAGE SURROUND STRUCTURE BEAR STRAP CRACKED AT BS 295, BETWEEN STR 8R TO STR 9R.  REPAIRED BEAR STRAP IAW EA.
